# SDR TWAA9904903

- Difficulty date: April 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953U
- Make and model: Doug DC-9-82
- Aircraft serial: 49267
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Bs 1421
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT CHECK, FOUND .75 INCH CRACK AT THE LT DORSAL FIN ATTACH ANGLE AT STA 1421. INSTALLED NEW ATTACH ANGLE PER SVC BULLETIN 53-2234, SB 09530162.
